# SDR FDEA200911304238

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 453N163238
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 690 LBL 12 TO LBL 16 FLOOR SUPPORT BRACKET CORRODED. CORRODED SUPPORT BRACKET AT BS 690, LBL 12 TO LBL 16, REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
